# SDR SIMA20150104001

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 30,220 hours, 26,669 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RELAY CLICKING BEHIND CAPTAIN SEAT.  CYCLED ALL 3 PUMPS, FUEL, CLICKING REMAINED, RETURNED TO LAND.  REPLACED LG ELECTRONICS UNIT IAW AMM 32-32-01. OVERWEIGHT LANDING, LANDING PERFORMED SINK RATE LAST 500 FEET AT 100 FEET PER MINUTE.  OVERWEIGHT LANDING INSPECTION NOT REQUIRED DUE TO SINK RATE IAW MNTC WC 05-200-01 & AMM 05-50-25.
